Randomized and backward SDE representation for optimal control of non-Markovian SDEs

Type de document :
Article dans une revue
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2015, 25 (4), pp.2134-2167
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01172283
Contributeur : Serena Benassù <>
Soumis le : mardi 7 juillet 2015 - 11:17:34
Dernière modification le : jeudi 21 mars 2019 - 14:47:34

Identifiants

  • HAL Id : hal-01172283, version 1

Citation

M. Fuhrman, H. Pham. Randomized and backward SDE representation for optimal control of non-Markovian SDEs. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2015, 25 (4), pp.2134-2167. 〈hal-01172283〉

Partager

Métriques

Consultations de la notice

108